MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7015
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occured.The target lesion was located in the right coronary artery.A 3.75mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, during the inflation, it was noted that the shaft was fractured 15 cm away from the physician's hand.The procedure was completed with a different device.No patient complications nor injuries were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr:the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the hypotube.The hypotube is separated 58cm from the hub.Microscopic examination revealed no additional damages.There is blood present in the guidewire lumen and balloon folds.The balloon is loosely folded.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8254197
Report Number2134265-2018-65180
Device Sequence Number11293945
Product Code LOX
UDI-Device Identifier08714729392811
UDI-Public08714729392811
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2021
Device Model Number7015
Device Catalogue Number7015
Device Lot Number0022552993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2019
Initial Date Received by Manufacturer 12/24/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight70